Skip to search form
Skip to main content
Semantic Scholar's Logo
Create Free Account
You are currently offline. Some features of the site may not work correctly.
National Institutes of Health
Semantic Scholar uses AI to extract papers important to this topic.
Aanaphylactic shock due to povidone
Journal of paediatrics and child health
Corpus ID: 196486971
A 4-year-old boy suffered an injury on his back that was treated with Betadine (povidone-iodine). Twenty minutes after its…
Successful rapid desensitization to methylprednisolone sodium hemisuccinate: a case report.
M. P. Berges-Gimeno
Maria Alicia Ureña-Tavera
The journal of allergy and clinical immunology…
Corpus ID: 2892212
ID, Intradermal; NP, not performed (available only for oral use). Estilsona, Sonphar, S.L. Barcelona, Spain. *Skin tests were…
Anaphylactic reaction to povidone secondary to drug ingestion in a young child.
M. A. Moreno-Palanques
Allergologia et immunopathologia
Corpus ID: 32285916
Povidone (PVP, polyvinylpyrrolidone) is a mixture of synthetic polymers with molecular weights (between 10,000 and 70,000 Da…
By clicking accept or continuing to use the site, you agree to the terms outlined in our
Terms of Service
ACCEPT & CONTINUE